Jump to content





Day 65

Posted by nikj16, 17 April 2012 · 164 views

So day 65 brought with it a new breakout.  This is really getting tiresome!  Very disappointed as last week I really thought I had turned a corner but now things are as bad as they were in month 1!  I'm attribuing this to the increase in dose - seems like I'm going through a second initial breakout if there's such a thing Posted Image my face is an utter mess.  Right now going on this medication was a big mistake! I would welcome the acne I had before back with open arms.

I hope things change soon so that I have positive experiences and hope to share with everyone else going through this.  If I also get the courage I'll post up some pictures...not sure if that will happen though!




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors